medication - imovane

  • 5 Replies
  • 814 Views
*

Deb

  • Member
  • 73
    • View Profile
medication - imovane
« on: August 19, 2017, 09:14:23 AM »
Hi,

I have been taking imovane for a few weeks, not sure how long but a while and it ran out. I started on it in hospital and took it home but don't have a script. It ran out about 3 nights ago and today I've been having strong anxiety symptoms which have me wrapped up in a blanket on the couch, my brain going at full speed, all my muscles tense, breathing shallow, its horrible. I've been trying to get in to see a GP, tried all the options and can't get in to see one. I rang the pharmacist and he recommended valium, which I need a Dr's script for anyway, or some over the counter tablets to make me drowsy, but they wont stop the anxiety. I live alone and I feel really scared. Has anyone else been through this and can you reassure me or say something to help me ride this out. I'm not usually a big medication taker and avoid sleeping tablets if I can. I haven't ever been addicted to anything or had a problem with addiction.

*

Lingurine

  • Guest
Re: medication - imovane
« Reply #1 on: August 19, 2017, 09:34:20 AM »
Hi Deb, I'm sorry you feel this bad from withdrawal from a sleeping aid. It can be bad. I experienced it and it was no picknick. Especially when you suffer from depression you have to be careful with sleeping aids, my experience is that you have to take an antidepressant underneath.
When you suddenly stop this aid, the sleeplessness can come back, and more severe. Anxiety can get worse, so be careful please. Maybe it's a good idea to call your doctor to discuss this problem with so they can help you with the withdrawal symptoms. You're not crazy, it's the not taking of the pill that does.  :hug:

Let us know how that went.

Lingurine
« Last Edit: August 19, 2017, 09:37:13 AM by Lingurine »

*

Deb

  • Member
  • 73
    • View Profile
Re: medication - imovane
« Reply #2 on: August 19, 2017, 09:48:20 AM »
Hi Lingurine, Thanks  :grouphug: Just having the thought that theres a reason outside of me thats causing this anxiety, has helped me feel less anxiety and feel less frightened. I'm looking for a good GP still. It takes time. Its a catch 22.......I need help to sleep so I can have a chance to feel less depressed and anxious but I don't want to be hooked on a sleeping tablet! What did you do that helped you when you were going through this? Did it pass? How long did it take?
« Last Edit: August 19, 2017, 09:50:39 AM by Deb »

*

Lingurine

  • Guest
Re: medication - imovane
« Reply #3 on: August 19, 2017, 09:54:19 AM »
Hi Deb, the first day was the worst. It takes some time for the pills to get out of your system. I was jumping up and down. So maybe you can put some music on and dance this strange energy out of your system and then take a bath and rest until it leaves your body and you feel normal again.

Good luck!

Lingurine

*

Deb

  • Member
  • 73
    • View Profile
Re: medication - imovane
« Reply #4 on: August 20, 2017, 03:09:09 PM »
I felt a lot better today.

*

Lingurine

  • Guest
Re: medication - imovane
« Reply #5 on: August 20, 2017, 05:12:57 PM »
Good!  :thumbup:

Lingurine